# SDR SWAA2021072917232

- Difficulty date: September 19, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR; AFT GIRT BAR MOUNT HOLE AT STA 986.5 AND RBL 43 HAS CORROSION / REPAIRED IAW SRM 53-70-51-2R-6 REPAIR 6 SEE ATTACHED SAM 326 FOR INDIVIDUAL WORK STEP ACCOMPLISHEMENTS (S/N A1200770)
